Medical Questions > Conditions and Diseases > HIV and AIDS Forum

Period 2 days after sex and aYeast infection 2 days after period

Must Read
Do you know what causes HIV? Get started by learning the facts on HIV and AIDS here....
Do you know what puts you at high risk of HIV? Debunk the myths and get the facts of HIV risk factors here....
Can you identify early HIV symptoms. Learn what to look for and when to seek medical help as we review symptoms of HIV here....
I've been on birth control for 1 year. Never had any problems with it. I had sex May 25 2011 for the first time. I didn't bleed from the sex. I started my period 2 days later (like I was suppose to). A few days after my period I got a yeast infection(never had one before). I used monistat 3 day and felt better but 3-4 weeks later I got another one. I've been having lower abdominal pain as well. I read that yeast infections can be a early HIV symptom..is it possible for a yeast infection 1 week after sex to be a HIV symptom?? Very worried. What else could this be?? I plan on getting tested but until then very worried.
Did you find this post helpful?
First Helper America2
|

replied July 12th, 2011
Community Volunteer
No, not HIV, not this quick. You should protect your health and use condoms. Especially if you are having sex with partners that can be infected. Just make the rule, 'no condom, no sex', and stay safe.

Yeast infections are because your yeast balance inside your vagina gets disturbed. Do not insert anything flavoured inside your vagina, do not douche, do not transfer bacteria from your anus to your vagina, make sure everything going inside your vagina is clean, cut down on sugars in your diet, eat yogurt, make sure you are not prediabetic. Antibiotics can also cause a yeast infection.

The yeast in your vagina craves sugars. So make doubly sure nothing sweet or flavored goes there.
|
Did you find this post helpful?
Users who thank kristigraham for this post: worried_kt 

replied July 12th, 2011
Thank you. I feel such a relief already. The sex was unprotected and I didn't really want to in the first place. So I've been very scared about STD's/HIV ever since I got the yeast infection. Is it common for a yeast infection to make your lower abdomen and side hurt? Last night was my seventh day of the monistat. My other yeast infection symptoms are gone...but my lower abdomen and side still hurt a little off and on.
|
Did you find this post helpful?

replied July 12th, 2011
Hopefully this reply isn't a late one. You need to see your GP. After that you need to de-stress yourself, relax. Above all, make next time trouble free by using a condom: this means none of the worry !

Good luck, hope you're OK
|
Did you find this post helpful?
Users who thank America2 for this post: worried_kt 

replied July 12th, 2011
So no chance its HIV that soon?
|
Did you find this post helpful?

replied February 20th, 2012
infection
hello ,i have a concern i would like to hear your opinion. My period came in January 10th and at the end of my cycle, i realized that i have an infection and it as a slight odored and a thick creamy color. I inserted a CANESTEN TABLET and it went away. My period came back in February 5th and am still experiencing this problem again. Is it possible for me to hear your opinion i would appreciate your answer please.
|
Did you find this post helpful?